# SDR DHL2002802507

- Difficulty date: May 20, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 79,074 hours, 29,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: N/R 1915 LH WING OUTBD. L/E - FORMER AT STA.XFS841.000 WITH .500 CRACK IN IT.CORR.: PERFORMED STOP DRILL IAW SRM 57-2-0 PG. 9-10 . FABRICATED DOUBLER WITH 2024T3AL.050 IAW SRM 57-2-0 PG. 9-10 , CLEANED , TREATED , AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 57-2-0 PG. 9-10
